Please use this identifier to cite or link to this item:
Title: Diffusive transport in spatially periodic hydrodynamic flows
Author: Sagués i Mestre, Francesc
Horsthemke, W.
Keywords: Teoria del transport
Fluctuacions (Física)
Mecànica de fluids
Transport processes
Fluctuation phenomena
Fluid mechanics
Issue Date: 1986
Publisher: The American Physical Society
Abstract: We calculate the effective diffusion coefficient in convective flows which are well described by one spatial mode. We use an expansion in the distance from onset and homogenization methods to obtain an explicit expression for the transport coefficient. We find that spatially periodic fluid flow enhances the molecular diffusion D by a term proportional to D-1. This enhancement should be easy to observe in experiments, since D is a small number.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1986, vol. 34, núm. 5, p. 4136-4143.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Ciència dels Materials i Química Física)

Files in This Item:
File Description SizeFormat 
5377.pdf1.32 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.